# SDR IPXA2021072572048

- Difficulty date: July 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 29,121 hours, 10,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869U107
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMAIN CARGO DECK FLOOR PANEL DAMAGED ALONG CENTERLINE OF POSITIONMANUFACTURED NEW PANEL IAW UPS E.O. B767-5320-9693-I ON NRC 663732
